Universidad Complutense de Madrid
E-Prints Complutense

On the quasinormability of Hb(U).

Impacto

Downloads

Downloads per month over past year



Ansemil, José María M. (1994) On the quasinormability of Hb(U). Extracta Mathematicae, 9 (1). pp. 71-74. ISSN 0213-8743

[img] PDF
Restringido a Repository staff only

309kB

Official URL: http://www.eweb.unex.es/eweb/extracta/


URLURL Type
UNSPECIFIEDOrganisation


Abstract

Let E be a complex locally convex space, U a balanced open subset of E. The author continues the study of the quasinormability of the space Hb(U) of all holomorphic functions on U which are bounded on the U-bounded subsets of U. His main goal is to prove the following theorem: "For all Fréchet spaces E with the (BB)∞-property, Hb(U) is quasinormable for every balanced open subset U of E''; this includes all the known results about the quasinormability of Hb(U) in the Fréchet space setting


Item Type:Article
Uncontrolled Keywords:quasinormability; (BB)-property
Subjects:Sciences > Mathematics > Functions
ID Code:22549
Deposited On:24 Jul 2013 11:11
Last Modified:09 Aug 2018 10:23

Origin of downloads

Repository Staff Only: item control page